Vol. 12, No. 7, 2019

Download this article
Download this article For screen
For printing
Recent Issues

Volume 14
Issue 7, 1977–2326
Issue 6, 1671–1976
Issue 5, 1333–1669
Issue 4, 985–1332
Issue 3, 667–984
Issue 2, 323–666
Issue 1, 1–322

Volume 13, 8 issues

Volume 12, 8 issues

Volume 11, 8 issues

Volume 10, 8 issues

Volume 9, 8 issues

Volume 8, 8 issues

Volume 7, 8 issues

Volume 6, 8 issues

Volume 5, 5 issues

Volume 4, 5 issues

Volume 3, 4 issues

Volume 2, 3 issues

Volume 1, 3 issues

The Journal
About the Journal
Editorial Board
Editors’ Interests
Submission Guidelines
Submission Form
Policies for Authors
Ethics Statement
ISSN: 1948-206X (e-only)
ISSN: 2157-5045 (print)
Author Index
To Appear
Other MSP Journals
This article is available for purchase or by subscription. See below.
Generalized $q$-gaussian von Neumann algebras with coefficients, I: Relative strong solidity

Marius Junge and Bogdan Udrea

Vol. 12 (2019), No. 7, 1643–1709

We define Γq(B,S H), the generalized q-gaussian von Neumann algebras associated to a sequence of symmetric independent copies (πj,B,A,D) and to a subset 1 S = S A and, under certain assumptions, prove their strong solidity relative to B. We provide many examples of strongly solid generalized q-gaussian von Neumann algebras. We also obtain nonisomorphism and nonembedability results about some of these von Neumann algebras.

PDF Access Denied

However, your active subscription may be available on Project Euclid at

We have not been able to recognize your IP address as that of a subscriber to this journal.
Online access to the content of recent issues is by subscription, or purchase of single articles.

Please contact your institution's librarian suggesting a subscription, for example by using our journal-recom­mendation form. Or, visit our subscription page for instructions on purchasing a subscription.

You may also contact us at contact@msp.org
or by using our contact form.

Or, you may purchase this single article for USD 40.00:

von Neumann algebras, q-gaussian von Neumann algebras with coefficients, relative strong solidity
Mathematical Subject Classification 2010
Primary: 46L10
Received: 10 October 2017
Revised: 20 July 2018
Accepted: 16 September 2018
Published: 22 July 2019
Marius Junge
Department of Mathematics
University of Illinois
Urbana, IL
United States
Bogdan Udrea
Institute of Mathematics of the Romanian Academy